RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 119–125 (Mi umn8085)  

Scientific notes and problems

Extension of the method of characteristics to simultaneous partial differential equations of the first order

I. S. Arzhanykh


Full text: PDF file (474 kB)

Bibliographic databases:

Received: 01.12.1953

Citation: I. S. Arzhanykh, “Extension of the method of characteristics to simultaneous partial differential equations of the first order”, Uspekhi Mat. Nauk, 9:3(61) (1954), 119–125

Citation in format AMSBIB
\Bibitem{Arz54}
\by I.~S.~Arzhanykh
\paper Extension of the method of characteristics to simultaneous partial differential equations of the first order
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 119--125
\mathnet{http://mi.mathnet.ru/umn8085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65763}
\zmath{https://zbmath.org/?q=an:0057.07801}


Linking options:
  • http://mi.mathnet.ru/eng/umn8085
  • http://mi.mathnet.ru/eng/umn/v9/i3/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:245
    Full text:121
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019